# SDR CALA9701470

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FORE FLAP HAS SMALL DISBOND AREA AND DINGS INBOARD LOWER SURFACE.  REMOVED REPAIRED AND REINSTALLED FOREFLAP PER SRM 51-40-6.
